Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    2
  • views
    564

Day 23

kittyykatt

239 views

im sorryy i havnt been updating as often as i intended to do. My mood has been very down lately and im feeling super depressed. I am not sure if Aldactone is doing much for my acne as I am also using a topical treatment which I just stopped using because it was irritating my skin. My tummy cramps isnt as bad as it was now but I still occasionally get the cramps. I also noticed that my period came earlier than it was supposed to maybe due to aldactone. I might be stopping Aldactone and using chinese herbal medication instead as my dad noticed the side effects had more effect in me. He said that chinese herbal medicine would work better with no side effects so ye mayb switching to that soon.



2 Comments


Recommended Comments

Hey.  It definitely takes time for aldactone to kick in.  Time as in months, not weeks or days.  My period was wonky when i first started.  I also broke out on my back which never happened before.   Hang in there and give it time.  Chinese medicine may work for you.  It was one thing i tried prior and it was not for me but many people find relief with it.

Hang in there!

Share this comment


Link to comment

I've been on spironolactone and the birth control pill for 23 days now and my period has been going on for 22 days ever since I started taking the medication. I've asked my gynaecologist and she said that it's normal to experience menstrual abnormalities while your hormones are still adjusting. I've broken out in places I've never had to worry about as well! Are you taking spironolactone with food? It may be the reason why you are experiencing cramps. You can always call your dermatologist if there is a concern without booking an appointment and they can immediately answer you. I usually do that if I experience side effects with medication. 

I've also heard that it takes around 3 months to see improvements, not necessarily a complete acne-free situation...but on the way! You just have to be patient and let your body adjust overtime. We're in a similar situation! Hope we both have great skin soon :-) 
 

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×